SciELO - Scientific Electronic Library Online

 
vol.76 número6Miocardiopatía hipertrófica apical que simula un síndrome coronario agudo: Aporte de la ecocardiografía tridimensional índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista argentina de cardiología

versión On-line ISSN 1850-3748

Resumen

MORENO, Gerardo; TOMADIN, Sergio; CHOMYN, Miguel A.  y  FONTANA, Mariela. Long QT Syndrome: Electrocardiogram of Dangerous Drug Interactions. Rev. argent. cardiol. [online]. 2008, vol.76, n.6, pp. 491-494. ISSN 1850-3748.

Ventricular repolarization is not always evaluated properly at the moment of adopting certain medical management and its consequences might be fatal. Electrolyte disturbances and class III antiarrhythmic drug therapies are frequent associations in daily clinical practice and constitute two factors that have great repercussions as they may modify ventricular repolarization and generate malignant ventricular arrhythmias. This case report deals with drug interactions, electrocardiographic changes and proarrhythmic effects.

Palabras llave : Long QT Syndrome; Drug Interactions.

        · resumen en Español     · texto en Español     · pdf en Español | Inglés